# SDR SIMA20171107007

- Difficulty date: November 7, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,016 hours, 38,923 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SECOND AFT LOWER ATTACH ANGLE IS CRACKED IN SEVERAL PLACES.  -INSTALLED A NEW ATTACH ANGLE IAW ETN-EM-53-142.
